American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 71 found      Go to page: 1 2 3

[31] Mark Hovey. Examples. Math. Surveys Monogr. 63 (2007) 27-72.
Book volume table of contents
View Article: PDF

[32] Mark Hovey. Framings. Math. Surveys Monogr. 63 (2007) 119-145.
Book volume table of contents
View Article: PDF

[33] Mark Hovey. Monoidal model categories. Math. Surveys Monogr. 63 (2007) 101-118.
Book volume table of contents
View Article: PDF

[34] Mark Hovey. Pointed model categories. Math. Surveys Monogr. 63 (2007) 147-175.
Book volume table of contents
View Article: PDF

[35] Mark Hovey. Vistas. Math. Surveys Monogr. 63 (2007) 195-199.
Book volume table of contents
View Article: PDF

[36] Julia E. Bergner. A characterization of fibrant Segal categories. Proc. Amer. Math. Soc. 135 (2007) 4031-4037. MR 2341955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Apostolos Beligiannis and Idun Reiten. Homological and homotopical aspects of torsion theories. Memoirs of the AMS 188 (2007) MR 2327478.
Book volume table of contents

[38] James Gillespie. The flat model structure on complexes of sheaves. Trans. Amer. Math. Soc. 358 (2006) 2855-2874. MR 2216249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopy Limit Functors on Model Categories and Homotopical Categories. Math. Surveys Monogr. 113 (2005) MR MR2102294.
Book volume table of contents

[40] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Deformable functors and their approximations. Math. Surveys Monogr. 113 (2005) 119-145.
Book volume table of contents
View Article: PDF

[41] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Quillen functors. Math. Surveys Monogr. 113 (2005) 35-54.
Book volume table of contents
View Article: PDF

[42] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. An overview. Math. Surveys Monogr. 113 (2005) 3-17.
Book volume table of contents
View Article: PDF

[43] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Model categories and their homotopy categories. Math. Surveys Monogr. 113 (2005) 19-34.
Book volume table of contents
View Article: PDF

[44] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Summary of Part II. Math. Surveys Monogr. 113 (2005) 77-87.
Book volume table of contents
View Article: PDF

[45] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopical cocompleteness and completeness of model categories. Math. Surveys Monogr. 113 (2005) 55-73.
Book volume table of contents
View Article: PDF

[46] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopical categories and homotopical functors. Math. Surveys Monogr. 113 (2005) 89-118.
Book volume table of contents
View Article: PDF

[47] William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan and Jeffrey H. Smith. Homotopy colimit and limit functors and homotopical ones. Math. Surveys Monogr. 113 (2005) 147-170.
Book volume table of contents
View Article: PDF

[48] James Gillespie. The flat model structure on $\mathbf{Ch}(R)$. Trans. Amer. Math. Soc. 356 (2004) 3369-3390. MR 2052954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] J. Rosicky and W. Tholen. Left-determined model categories and universal homotopy theories. Trans. Amer. Math. Soc. 355 (2003) 3611-3623. MR 1990164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Boris Chorny. The model category of maps of spaces is not cofibrantly generated. Proc. Amer. Math. Soc. 131 (2003) 2255-2259. MR 1963775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Daniel Dugger. Replacing model categories with simplicial ones. Trans. Amer. Math. Soc. 353 (2001) 5003-5027. MR 1852091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Daniel C. Isaksen. A model structure on the category of pro-simplicial sets. Trans. Amer. Math. Soc. 353 (2001) 2805-2841. MR 1828474.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] John H. Palmieri. Stable homotopy over the Steenrod algebra. Memoirs of the AMS 151 (2001) MR 1821838.
Book volume table of contents

[55] William G. Dwyer and John H. Palmieri. Ohkawa's theorem: There is a set of Bousfield classes. Proc. Amer. Math. Soc. 129 (2001) 881-886. MR 1712921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] A. K. Bousfield. On the telescopic homotopy theory of spaces. Trans. Amer. Math. Soc. 353 (2001) 2391-2426. MR 1814075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Charles Rezk. A model for the homotopy theory of homotopy theory. Trans. Amer. Math. Soc. 353 (2001) 973-1007. MR 1804411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Henning Krause and Ulrike Reichenbach. Endofiniteness in stable homotopy theory. Trans. Amer. Math. Soc. 353 (2001) 157-173. MR 1783792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Martin Majewski. Rational homotopical models and uniqueness. Memoirs of the AMS 143 (2000) MR 1751423.
Book volume table of contents

[60] Mark Hovey, Brooke Shipley and Jeff Smith. Symmetric spectra. J. Amer. Math. Soc. 13 (2000) 149-208. MR 1695653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 71 found      Go to page: 1 2 3